Originally Posted by Living still
I am not sure what all causes low T (I do know a few things) but I would look in that direction. The fact that it didn't help your ED is what is troubling. If Low T was causing that then it should have bounced back. The other troubling issue is that your T levels have not changed with 3 months of usage. Definately, let us know what endo says. Thanks.
thanks for the comments...inflamatory diseases have been known to shut down your T system...as demonstrated by my low LH and FSH levels...question is can you restart them?? Also the dosage I was getting may be insufficient? or maybe just not easily absorbed by my system...may need injection possibly HCG? Endo heading to next month will have better handle on in.
Just never though I would be at this place...looking at me physcially you wouldn't believe it either.
Any others with thoughts on numbers? Hayfarmer how about you?